Common fixed point theorem on fuzzy groups

Shaban Sedghi Ghadikolaee, Nabi Shobe, Hyun Jin Kim

Research output: Contribution to journalArticle

Abstract

In this paper, we give some new definitions and concepts of d-metric on fuzzy groups and some properties on these d-metric are obtained.

Original languageEnglish
Pages (from-to)613-624
Number of pages12
JournalInternational Journal of Pure and Applied Mathematics
Volume93
Issue number5
DOIs
Publication statusPublished - 2014 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Common fixed point theorem on fuzzy groups'. Together they form a unique fingerprint.

  • Cite this